# SDR UALA2011011300215

- Difficulty date: January 12, 2011
- Submitted: January 15, 2011
- Operation: Air carrier
- Aircraft: N773UA
- Make and model: Boeing 777222
- Aircraft serial: 26929
- Aircraft time: 62,752 hours, 12,318 cycles
- Engine: Pwa PW4077
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Actuator
- Part number: S343T00339
- Part serial: P35997
- Condition: Out Of Position
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL ISLN VALVE APU FUEL ISOLATION VALVE POSITION IS NOT IN COMMANDED POSITION.  REPLACED APU FUEL ISOLATION VALVE ACTUATOR. OPS NORMAL.
